Title: Birth and Death Processes, Orthogonal Polynomials and Limiting conditional distributions
Authors: Schoutens, Wim # ×
Issue Date: 2000
Series Title: The mathematical scientist vol:25 pages:87-93
ISSN: 0312-3685
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.